# SDR AALA20030269

- Difficulty date: February 20, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT LEFT EMERGENCY EXIT DOOR JAMB UPPER WEB CRACKED STATION 1004.  INSTALLED DOUBLER ON LEFT EMERGENCY EXIT DOOR JAMB UPPER WEB PER SRM 53-05 FIG 32.  (M)
